# SDR SWIA202163322

- Difficulty date: October 1, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N471CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7655
- Aircraft time: 45,058 hours, 39,328 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE SEAT TRACK CHANNEL AT FS 489.65 IS GOUGED.   (C CHECK RO 12/28/2021)   REMOVED AND REMPLACED RH SIDE SEAT TRACK CHANNEL FROM F.S 439 TO 499 WITH NEW FABRICATED PN: 601R38312-105 IAW CRJ 200 SRM 51-24-21 AND REF; DWG: 601R38312 REV: G FOR MATERIAL CALL OUT AND HOLE SIZES, INSTALLED RH SIDE RAIL SEAT TRACK AND CHANNEL IAW CRJ 200 AMM 53-01-11-400-802 SEE CONTINUATION FOR DETAIS.
